# SDR A6WA200640005

- Difficulty date: December 29, 2005
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 7,202 hours, 7,321 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Position
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE STICKS IN THE CLOSED POSITION. CLEANED AND LUBRICATED OUTER HANDLE MECHANISM IAW AMM.  (K)
